# SDR ASAA2016121619056

- Difficulty date: December 16, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 25,620 hours, 7,670 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Tripped
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE IDG DPI TRIPPED.  ACFT GROUNDED. PERFORMED IDG DPI CHECK PER IAW AMM 12-13-21. NO PARTICLES OR OIL DISCOLORATION NOTED. REPLACED IDG SCAVENGE, CHARGE OIL FILTER IAW AMM 24-11-41. SERVICED IDG IAW AMM 12-13-21. IDG LEAK CHECKED GOOD. DPI RESET. OK FOR SERVICE.
